PDA

View Full Version : I stop taking my pills and I feel OK


Wyatt 13
August 1st, 2014, 09:42 AM
I have ADHD and during vacations I stopped taking the meds and I feel ok. Does it means that I don't need it anymore?

Bmble_B
August 1st, 2014, 09:47 AM
Possibly, but just to be on the safe side I'd consult a doctor and explain everything you just said, and see what he/she says.

Gottaloveaginger14
August 1st, 2014, 04:27 PM
It could just mean you weren't doing things you really needed to focus for

Melodic
August 1st, 2014, 04:29 PM
Honestly, some meds lose it's touch after a while so it isn't uncommon. However, I'd talk to a doctor about it.

Drummer Ben
January 31st, 2015, 07:43 PM
Don't go cold turkey. You'll start to have withdrawal effects. Consult with your doctor to gradually ween off. It takes like 2-3 weeks for the widthdraw effects to start if you go cold turkey. That's good though you want to get off you meds. just got off my meds, never going back!

Luminous
January 31st, 2015, 08:11 PM
Don't go cold turkey. You'll start to have withdrawal effects. Consult with your doctor to gradually ween off. It takes like 2-3 weeks for the widthdraw effects to start if you go cold turkey. That's good though you want to get off you meds. just got off my meds, never going back!

Please don't post in threads that have been inactive for 2 months or more. :locked: